In this we paper we prove several new identities of the Rogers-Ramanujan-Slater type. These identities were found as the result of computer searches. The proofs involve a variety of techniques, including series-series identities, Bailey pairs, a theorem of Watson on basic hypergeometric series, generating functions and miscellaneous methods.
Bowman, Douglas, James McLaughlin, Andrew Sills.
"Some More Identities of Rogers-Ramanujan Type."
Ramanujan Journal, 18 (3): 307-325.
doi: 10.1007/s11139-007-9109-6 source: http://www.math.rutgers.edu/~asills/SlaterType/SlatertypeAugust232007.pdf